Feuilletages riemanniens singuliers transversalement intégrables

H. Boualem

Compositio Mathematica (1995)

  • Volume: 95, Issue: 1, page 101-125
  • ISSN: 0010-437X

How to cite


Boualem, H.. "Feuilletages riemanniens singuliers transversalement intégrables." Compositio Mathematica 95.1 (1995): 101-125. <http://eudml.org/doc/90342>.

author = {Boualem, H.},
journal = {Compositio Mathematica},
keywords = {transverse integrability; sections of group actions; singular Riemannian foliation; decomposition theorem},
language = {fre},
number = {1},
pages = {101-125},
publisher = {Kluwer Academic Publishers},
title = {Feuilletages riemanniens singuliers transversalement intégrables},
url = {http://eudml.org/doc/90342},
volume = {95},
year = {1995},

AU - Boualem, H.
TI - Feuilletages riemanniens singuliers transversalement intégrables
JO - Compositio Mathematica
PY - 1995
PB - Kluwer Academic Publishers
VL - 95
IS - 1
SP - 101
EP - 125
LA - fre
KW - transverse integrability; sections of group actions; singular Riemannian foliation; decomposition theorem
UR - http://eudml.org/doc/90342
ER -


  1. [B-H] R.A. Blumenthal and J. Hebda, De Rham decomposition theorem for foliated manifolds, Ann. Inst. Fourier33(2) (1983) 133-198. Zbl0487.57010MR699494
  2. [Ca] G. Cairns, A general description of totally geodesic foliation, Tôhoku Math. J.38 (1986) 37-55. Zbl0574.57012MR826763
  3. [C2] L. Conlon, Variational completeness and K-transversal domains, J. Diff. Geom.5 (1971) 135-147. Zbl0213.48602MR295252
  4. [C3] L. Conlon, A class of variationally complete representations, J. Diff. Geom.7 (1972) 149-160. Zbl0276.53038MR377954
  5. [D] J. Dadok, Polar coordinates induced by actions of compact Lie groups, Trans. Amer. Math. Soc.288 (1986) 125-137. Zbl0565.22010MR773051
  6. [H-S] A. Hafliger and E. Salem, Pseudogroupes d'holonomie des feuilletages riemanniens sur des variétés compactes 1-connexes, preprint (1986). Zbl0647.57019
  7. [Mo] P. Molino, Riemannian Foliations, Progress in Math.73. Birkhäuser (1988). Zbl0633.53001MR932463
  8. [M-P] P. Molino and M. Pierrot, Théorème de slice et holonomie des feuilletages riemanniens singuliers, Ann. Inst. Fourier, Tome XXXVII, fascicule 4 (1987) 207-223. Zbl0625.57016MR927398
  9. [P-T] R.S. Palais and C.L. Terng, Critical point theory and submanifold geometry. Lecture notes in Math, no. 1353, Springer (1988). Zbl0658.49001MR972503
  10. [St] P. Stefan, Accessible sets, orbits and foliations with singularities, Proc. London Math. Soc.29 (1974) 699-713. Zbl0342.57015MR362395
  11. [Su1] H. Sussmann, Orbits of families of vector fields and integrability of distribution, Trans. Amer. Math. Soc.180 (1973) 171-188. Zbl0274.58002MR321133
  12. [Su2] H. Sussmann, A generalization of the closed subgroups theorem to quotients of arbitrary manifolds, J. Diff. Geom.10 (1975) 151-166. Zbl0342.58004MR426015
  13. [Sz1] J. Szenthe, A generalization of the Weyl group, Acta Math. Hungar41 (1983) 347-357. Zbl0545.57014MR703746
  14. [Sz2] J. Szenthe, Orthogonally transversal submanifolds and the generalizations of the Weyl group, Period Math. Hungar15 (1984) 281-299. Zbl0583.53035MR782429

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.